# SDR IPXA1564487

- Difficulty date: January 25, 2011
- Submitted: January 31, 2011
- Operation: Air carrier
- Aircraft: N417UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23904
- Aircraft time: 244,601 hours, 6,119 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Debonded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, MAIN CARGO AREA, FLOORBOARD AT STA 1020 TO STA 1060, LBL 45 TO LBL 65 HAS MISSING INSERT AND INBD EDGE IS DEBONDED.  FABRICATED NEW FLOORBOARD IAW EO B757-5320-9692-G.
